# SDR MASA200601748

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,960 hours, 5,927 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7271 IAD - RUDDER LIMIT FAULT.  MX RESET THE SYSTEM.
